Reply To: Fighting off sides with meditrope

HGH Forums Buying HGH Online General Advice Fighting off sides with meditrope Reply To: Fighting off sides with meditrope

#1768
Kerman
Participant

The thing of increasing the 5 iu slowly can actually work but you have to know that you’ll probably have to pass through some side effects till your body will adjust itself to the new dosage, it’s something that usually happens. Anyway it can take about 2 weeks, and if it goes longer than unfortunately it is something that isn’t for you, or just you have to lower the dosage and to go ahead like this. I have started with 4 iu and I was okay, for about 6 months I have been constant and just after 6 months I have arrived to 5 iu, I can say that actually I don’t remember to have any big problems or some side effects that were a really big trouble. Now I’m thinking to go for 6 iu and I still don’t know if it will or or maybe that it will be too much for me… The thing is that I’m an independent user and I like to experience and to decide by myself, actually I think that all the bodies react different that’s why I never think about others side reactions and just go trying by my own..